MathSciNet Relay Station
MathSciNet bibliographic data
MR1414088 81T40 (16L60 18D10)
Abrams, Lowell Two-dimensional topological quantum field theories and Frobenius algebras. J. Knot Theory Ramifications 5 (1996), no. 5, 569–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement